# SDR DALA2024032103585

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SPLICE AND PAN NEAR TO AFT TORQUE TUBE AREA AT FWD CARGO COMPARTMENT DOOR C1. SUMMARY OF NRC 00219: SPLICE (REPAIR DOUBLER) NEAR TO AFT TORQUE TUBE AREA AT FWD CARGO COMPARTMENT DOOR C1 WAS REPLACED PER B717-200 SRM 52-30-02-2R PROCEDURE 4 REPAIR 4. (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ON PREVIOUS REPAIR AT PAN NEAR TO AFT TORQUE TUBE AREA AT FWD CARGO COMPARTMENT DOOR C1.  NO CRACKS WERE FOUND PER DC-MD/BOEING NDTSPM PART 6, 06-10- 01.001.
